Join the 'Invokana' group to help and get support from people like you.
We found 66 questions associated with the 'Invokana' topic.
Posted 1 day 7 hours ago by • 0 answers
been on Canagliflozin for over 3 years, now sudden i have developed a itchy chest skin rash that is hot to the touch, dry and scaly. has anyone else ever had this from taking long term canagliflozin
Posted 18 Oct 2017 by • 0 answers
I am very, very upset that this is happening and want it to stop. Also I have lower back weakness and pain. And other joints are painful.
Posted 14 Oct 2017 by • 0 answers
Posted 17 Sep 2017 by • 1 answer
... happen, may not, may subside, may not, diet, etc. I immediately switched to low carb healthy small meals. I'm a healthy guy as it is. I came across a user group on Facebook. Recently had a convo with a guy who was having side effects and shared my experiences. Said the drug is not for ...
Posted 25 Aug 2017 by • 0 answers
I was originally prescribed 100mg, then my doctor upped it to 300mg. I was getting it free with a coupon to cover my deductible, but now with my lousy insurance it costs me $250 a month. I'm just trying to stretch it out as long as I can. It works very well for me- has lowered my A1C from 9.8 ...
Posted 18 Aug 2017 by • 1 answer
I had a sore on the bottom of my foot it was healing good then it stop healing and i lost my big toe
Posted 5 May 2017 by • 0 answers
My sister is taking all these drugs at the same time, and she is having most all the side effects. What is an alternative. replacement
Posted 17 Mar 2017 by • 0 answers
Started Invokana 50, about 2 weeks ago, 5 days ago, went up to 100 (2 times,daily). Blood sugars,went over 200 but are down to 170 now. How long does it take for the blood sugars to get within normal range? Felt HORRIBLE yesterday, no energy. Have lost 8 lbs in 9 days... hope that continues. I ...
Posted 8 Apr 2017 • 0 answers
Posted 6 Apr 2017 by • 0 answers
Sence starting this drug to help lower my A1Cs, I have well over a hundred small itchy sores ALL over my body. And I'm not getting clear answers from my Dr.
Posted 15 Mar 2017 by • 0 answers
Posted 22 Jan 2017 by • 1 answer
... made my bladder feel incredibly uncomfortable-not quite painful but sort of enlarged and overworked. I know it gets rid of 'sugars' by making you pee (sorry for the details!) but I feel like 10-12 times a day is more than normal. So I wanted to know if anyone else had felt something ...
Posted 29 Aug 2014 by • 3 answers
I have been taking invokana 100 mg, along with januvia100 mg, once a day and metformin 1000 mg twice a day. i just started invokana about one week , but my blood sugar fasting is not changed at all. my fasting sugar is 150. and no weight loss, . i am more concerned that blood sugar is not changed ...
Posted 12 Dec 2016 by • 1 answer
Posted 1 Oct 2016 by • 0 answers
I'm Type 2 Diabetic and I developed a allergic reaction while taking Invokana 100 mg . Rash/hives on both fore arms and hands, periodically on upper arm and leg. Feels almost like a mosquito bite. stopped taking it 2 days ago and will monitor and see if rash goes away. Invokana was the only ...
Related Condition Support Groups
Invokana Patient Information at Drugs.com
- Invokana Information for Consumers
- Invokana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invokana (detailed)